Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On the stability of discretizations

Author: Martin H. Schultz
Journal: Bull. Amer. Math. Soc. 72 (1966), 950-953
MathSciNet review: 0203950
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. Birkhoff and R. Varga, Discretization errors for well-set Cauchy problems. I, J. Math. and Phys. 44 (1965), 1-23. MR 179952
  • 2. E. Hille and R. S. Phillips, Functional analysis and semi-groups, Amer. Math. Soc., Providence, R. I., 1957. MR 89373
  • 3. R. Oldenberger, Infinite powers of matrices and characteristic roots, Duke Math. J. 6(1940), 357-361. MR 1949
  • 4. R. D. Richtmyer, Difference methods for initial value problems, Interscience, New York, 1957. MR 93918
  • 5. R. S. Varga, Matrix iterative analysis, Prentice-Hall, Englewood Cliffs, N. J., 1962. MR 158502
  • 6. R. S. Varga, On higher order stable implicit methods for solving parabolic partial differential equations, J. Math. and Phys. 40 (1961), 220-231. MR 140191

Additional Information


American Mathematical Society